Vol. 4, No. 1, 2011

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 5, 721–900
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 4, No. 1, 2011

The arithmetic of trees
1–11

Adriano Bruno and Dan Yasaki

Vertical transmission in epidemic models of sexually transmitted diseases with isolation from reproduction
13–26

Daniel Maxin, Timothy Olson and Adam Shull

On the maximum number of isosceles right triangles in a finite point set
27–42

Bernardo M. Ábrego, Silvia Fernández-Merchant and David B. Roberts

Stability properties of a predictor-corrector implementation of an implicit linear multistep method
43–51

Scott Sarra and Clyde Meador

Five-point zero-divisor graphs determined by equivalence classes
53–64

Florida Levidiotis and Sandra Spiroff

A note on moments in finite von Neumann algebras
65–74

Jon Bannon, Donald Hadwin and Maureen Jeffery

Combinatorial proofs of Zeckendorf representations of Fibonacci and Lucas products
75–89

Duncan McGregor and Michael Jason Rowell

A generalization of even and odd functions
91–102

Micki Balaich and Matthew Ondrus